Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 66, NWS Buffalo, NY

July 25, 2011

NWS Buffalo, NY issued this small craft advisory at Jul 25, 2011, 6:08 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2011, 6:08 PM EDT (22:08 UTC)
Expired
Jul 25, 2011, 10:00 PM EDT
In force
4 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

361 
WHUS71 KBUF 252208
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
608 PM EDT MON JUL 25 2011

LEZ040-260615-
/O.NEW.KBUF.SC.Y.0066.110725T2208Z-110726T0200Z/
/O.CON.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
608 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY. 

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ041-260615-
/O.CON.KBUF.SC.Y.0065.110726T1500Z-110727T0000Z/
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
608 PM EDT MON JUL 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
TUESDAY. 

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 3:45 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 25, 3:45 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
345 PM EDT MON JUL 25 2011

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO PUSH THROUGH THE AREA THIS AFTERNOON
AND EARLY EVENING...THEN SLIDE OFF THE NEW ENGLAND COAST TONIGHT.
WEAK HIGH PRESSURE FOLLOWING THE FRONT WILL BRING MAINLY DRY
CONDITIONS TONIGHT BEFORE AN UPPER LEVEL DISTURBANCE BRINGS A CHANCE
FOR A FEW MORE SHOWERS AND THUNDERSTORMS TUESDAY. HIGH PRESSURE WILL
THEN BUILD ACROSS THE LAKES TO PROVIDE US WITH A SUNNY AND PLEASANT
DAY WEDNESDAY WITH LOW HUMIDITY.

&&

.NEAR TERM /THROUGH TUESDAY/...
THE STRONG TO SEVERE CONVECTION THAT IMPACTED PARTS OF WESTERN NEW
YORK AND THE GENESEE VALLEY EARLIER IN THE DAY IS NOW SLIDING INTO
SOUTHEAST INTO SOUTH CENTRAL NEW YORK AND PA. THE LATEST SURFACE MAP
SHOWS THE COLD FRONT CROSSING WESTERN NEW YORK...WHILE THE WARM
FRONT ADVANCES EAST ACROSS THE GENESEE VALLEY AND FINGER LAKES.
THIS MEANS THAT FOR THE REST OF THE AFTERNOON...MUCH OF THE GENESEE
VALLEY AND FINGER LAKES AREA WILL STILL BE IN THE WARM SECTOR WHERE
SOME RENEWED DESTABILIZATION IS POSSIBLE BEHIND THE DEPARTING SQUALL
LINE. HOWEVER...IT DOES NOT APPEAR THAT THE AIR WILL BECOME UNSTABLE
ENOUGH TO SUPPORT SEVERE CONVECTION. THEREFORE...SEVERE THUNDERSTORM
WATCH 683 WILL BE CANCELLED.

WILL ALSO HAVE TO KEEP AN EYE ON THE POSSIBILITY OF CONVECTION
FORMING ALONG THE CONVERGENT BOUNDARY BETWEEN THE NORTHWEST FLOW
ACROSS THE NIAGARA FRONTIER AND THE WESTERLY FLOW FARTHER TO THE
SOUTH.

OTHERWISE...EXPECT ANY LINGERING CONVECTION TO TAPER OFF THIS
EVENING AS THE COLD FRONT PUSHES INTO EASTERN NEW YORK. WEAK HIGH
PRESSURE FOLLOWING THE FRONT WILL BRING DRY CONDITIONS TONIGHT...BUT
SOME PATCHY FOG IS POSSIBLE ACROSS THE SOUTHERN TIER AND UPPER
GENESEE VALLEY WHERE THERE WILL BE MORE LOW LEVEL MOISTURE IN PLACE
FROM TODAY'S RAINFALL.

TUESDAY WILL BE COOLER AND LESS HUMID THAN TODAY.
HOWEVER...INSTABILITY ASSOCIATED WITH THE NEXT WELL DEFINED UPPER
LEVEL SHORT WAVE...CURRENTLY PUSHING ACROSS SOUTHERN ONTARIO...WILL
SET OFF A FEW MORE SHOWERS AND THUNDERSTORMS WITH DAYTIME HEATING.
LOOKS LIKE THE MOST UNSTABLE AIR ASSOCIATED WITH THE COOL POCKET
ALOFT WILL BE OVER THE EASTERN FINTER LAKES AND NORTH COUNTRY.
THEREFORE...WILL INDICATE HIGHER POPS FOR THOSE AREAS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
TUESDAY NIGHT A POTENT UPPER LEVEL SHORTWAVE WILL CONTINUE TO ROTATE
SE WITH THE TAIL END OF THIS SHORTWAVE COMBINED WITH A WEAK
SECONDARY SFC TROUGH TRIGGERING A LINGERING SHOWER OR THUNDERSTORM
INTO THE EARLY EVENING HOURS TO THE EAST. OTHERWISE SFC HIGH
PRESSURE WILL DROP SOUTHEASTWARD THROUGH THE NIGHT WITH COOLER
AIR...AND SLIGHTLY LOWER DEWPOINTS. TEMPERATURES WILL DROP BACK INTO
THE MID 50S INLAND AND REMAIN NEAR THE LOWER 60S CLOSER TO THE
LAKES. WITH THESE LIGHT WINDS AND CLEARING WILL PUT SOME VALLEY FOG
INTO THE GRIDS ACROSS THE SOUTHERN TIER.

WEDNESDAY WILL REMAIN DRY AS HIGH PRESSURE ANCHORS ACROSS THE
EASTERN GREAT LAKES DURING THE DAY. EXPECT PLENTY OF SUNSHINE TO
START THE DAY WITH AFTERNOON CU FORMING ACROSS INTERIOR REGIONS AND
ALONG LAKE BREEZE BOUNDARIES CREATING A PARTLY SUNNY SKY. WEDNESDAY
MAY BE THE MOST COMFORTABLE DAY THIS WEEK WITH HIGHS REMAINING NEAR
NORMAL...AND SFC DEWPOINTS TOLERABLE FOR MID SUMMER IN UPPER 50S AND
LOW 60S.

WEDNESDAY NIGHT TEMPERATURES WILL BE A LITTLE WARMER THAN THE
PREVIOUS NIGHT AS WARM ADVECTION CLOUDS BEGIN TO BUILD INTO THE
REGION AND WINDS BECOME SOUTHERLY BEHIND THE DEPARTING SFC HIGH.
HUMIDITY WILL BEGIN TO INCREASE AS A SFC WARM FRONT LIFTS NORTHWARD
FROM THE OHIO VALLEY. STILL UNCERTAINTY IN THE MODELS WITH THE 00Z
ECMWF BRING OVERNIGHT CONVECTION INTO THE REGION BY 12Z
THURSDAY...WHILE THE GFS REMAINS SLOWER WITH THE ADVANCEMENT OF
MOISTURE. WILL HEDGE TOWARDS THE MIDDLE GIVEN THE UNCERTAINTY AND
HAVE LOW CHC POPS TOWARDS THE WESTERN PORTION OF THE CWA.

THURSDAY EXPECT A SOUTHWEST FLOW ACROSS THE REGION BETWEEN A BERMUDA
HIGH TO OUR EAST...AND A SFC LOW ACROSS THE WESTERN LAKES. WILL
CONTINUE WITH CHC POPS AS BUILDING HEAT AND HUMIDITY WILL FOLLOW THE
WARM FRONT LIFTING NORTHWARD ACROSS OUR AREA. SHOWERS AND
THUNDERSTORMS WILL LIKELY CONTINUE TO BLOSSOM ALONG THIS WARM FRONT
AS PWATS CLIMB TOWARDS 1.50 TO 1.75 INCHES AND ATMOSPHERE
DESTABILIZES WITH DAYTIME HEATING. WILL CONTINUE WITH CHC POPS FOR
THURSDAY AND THURSDAY NIGHT FOR CONVECTION. EXPECT MORE CLOUDS THAN
SUN THURSDAY...WITH A MOSTLY CLOUDY SKY THURSDAY NIGHT. TEMPERATURES
ALOFT RISE TO 16-19C...BUT WITH MORE CLOUDS THAN SUNSHINE AFTERNOON
HIGHS WILL LIKELY REMAIN IN THE 80S ACROSS THE CWA.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
ON FRIDAY A SHORT WAVE IN THE MEAN ZONAL 500 HPA FLOW COMBINED WITH
A WEAK FRONTAL PASSAGE WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS
THE CWA. GIVEN THE PWATS PEAKING JUST PAST 2 INCHES ACROSS THE CWA
AND SFC INSTABILITY ON THE 12Z GFS PEAKING AROUND 1000 TO 2000 J/KG
AND DECENT WIND SHEAR SHOWERS AND THUNDERSTORMS WILL AGAIN BLOSSOM
ACROSS THE CWA. WILL INCREASE POPS ACROSS THE CWA...BUT CONTINUE
WITH CHANCE THIS FAR OUT. EXPECT MORE WIDESPREAD 90S ACROSS INTERIOR
REGIONS ON FRIDAY...BUT COOLER DOWNWIND OF BOTH LAKES ON A SOUTHWEST
FLOW.

ON SATURDAY THIS COLD FRONT AND BEST INSTABILITY WILL BE TO OUR EAST
WITH HUMIDITY SLIGHTLY LOWER AS DRIER SFC AIR PUSHES INTO THE
REGION. WITH MORE SUNSHINE SATURDAY AND A LITTLE LESS HUMIDITY
TEMPERATURES MAY ACTUALLY BE WARMER BEHIND THE FRONT AS TEMPERATURES
AT 850 REMAIN 17 TO 19C ACROSS THE REGION. EXPECT AFTERNOON HIGHS TO
CLIMB INTO THE 80S AGAIN ACROSS THE REGION WITH LOW 90S FOR INTERIOR
REGIONS.

SFC HIGH PRESSURE WILL SLIDE INTO THE REGION FROM THE WEST ON
SATURDAY NIGHT WITH SKIES CLEARING AND DRIER AIR ALONG WITH
SUBSIDENCE LIMITING ANY PRECIPITATION POTENTIAL.

EXPECT SIMILAR CONDITIONS FOR SUNDAY AS SFC HIGH PRESSURE LINGERS
ACROSS THE REGION. TEMPERATURES WILL REMAIN SEVERAL DEGREES ABOVE
NORMAL SUNDAY WITH AFTERNOON HIGHS IN THE 80S.

ON MONDAY HUMIDITY WILL RETURN AS THIS HIGH PRESSURE SLIPS OFF TO
THE EAST. WITH THE BUILDING HUMIDITY AND AFTERNOON INSTABILITY A FEW
SHOWERS AND THUNDERSTORMS ARE POSSIBLE...BUT WILL START WITH JUST
SLIGHT CHC POPS THIS FAR OUT.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A COLD FRONT THAT IS PUSHING THROUGH WESTERN NEW YORK WILL CONTINUE
TO GENERATE SHOWERS AND THUNDERSTORMS AS IT CONTINUES TO PUSH EAST
ACROSS THE AREA THIS AFTERNOON. THE BEST ORGANIZED CONVECTION IS
FORMING ACROSS THE SOUTHERN TIER AND FINGER LAKES WHERE THE MOST
UNSTABLE AIR IS IN PLACE EAST OF THE FRONT. SOME STORMS WILL BE
SEVERE AND PRODUCE STRONG WIND GUSTS AND HAIL. BRIEF PERIODS OF MVFR
TO IFR CONDITIONS ARE LIKELY IN THE VCNTY OF THE THUNDERSTORMS.
OTHERWISE...MAINLY VFR CONDITIONS WILL PREVAIL THIS AFTERNOON.

VFR CONDITIONS ARE THEN FORECAST FOR TONIGHT...ALTHOUGH SOME
LOCALIZED FOG COULD DEVELOP OVERNIGHT WHERE HEAVIER RAINFALL FALLS
THIS AFTERNOON.

AN UPPER LEVEL TROUGH THAT IS DROPPING SOUTH TOWARD THE GREAT LAKES
WILL BRING AN INCREASE IN VFR CIGS LATE TONIGHT. A FEW SHOWERS AND
POSSIBLE THUNDERSTORMS WILL DEVELOP WEDNESDAY AS THE UPPER LEVEL
TROUGH AND ITS ASSOCIATED SURFACE FRONT CROSS WESTERN AND CENTRAL
NEW YORK.

OUTLOOK...
WEDNESDAY AND THURSDAY...VFR.
THURSDAY NIGHT AND FRIDAY...VFR/MVFR WITH A CHANCE OF SHRA/TSRA.
SATURDAY...VFR.

&&

.MARINE...
A COLD FRONT WILL CONTINUE TO PUSH EAST ACROSS LAKE ONTARIO THIS
AFTERNOON AND EARLY EVENING BEFORE SLIDING OFF THE NEW ENGLAND COAST
TONIGHT. WEST TO NORTHWEST FOLLOWING THE FRONT WILL PICK UP TUESDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON LAKE ERIE...AND
POSSIBLY ON LAKE ONTARIO LATER TUESDAY.

CALMER CONDITIONS ARE EXPECTED LATER TUESDAY NIGHT AND WEDNESDAY AS
HIGH PRESSURE BUILDS ACROSS THE LOWER LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM TO 8 PM EDT TUESDAY FOR LEZ040-
         041.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...TJP
MARINE...THOMAS/TJP
Hazardous weather outlook, Jul 25, 3:55 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
355 PM EDT MON JUL 25 2011

NYZ001>008-010>014-019>021-085-262000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
355 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-262000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
355 PM EDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jul 25, 3:49 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     BOLIVAR                 42.07N  78.17W
07/25/2011                   ALLEGANY           NY   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER BUF1100161

ZAFF
Local storm report, Jul 25, 3:51 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
351 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     ALMA                    42.01N  78.05W
07/25/2011                   ALLEGANY           NY   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER BUF1100162

ZAFF
Special weather statement, Jul 25, 4:06 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
406 PM EDT MON JUL 25 2011

NYZ010-012-013-020-021-085-252045-
ALLEGANY NY-CATTARAUGUS NY-ERIE NY-LIVINGSTON NY-WYOMING NY-
406 PM EDT MON JUL 25 2011

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE AREA...

* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS WITH HEAVY DOWNPOURS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM ORCHARD PARK TO GROVELAND...AND MOVING
  SOUTHEAST AT 15 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
  EAST AURORA...
  WALES...
  HOLLAND...
  VARYSBURG...
  JAVA CENTER...
  LETCHWORTH PARK..
  DANSVILLE...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4249 7784 4252 7785 4253 7858 4275 7890
      4284 7882 4271 7782 4257 7765 4254 7766
      4253 7771 4248 7772

HIBBERT
Local storm report, Jul 25, 4:41 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
441 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     LIGHTNING        1 WSW CLEVELAND HILL    42.94N  78.81W
07/25/2011                   ERIE               NY   BROADCAST MEDIA

            PERSON ON DAVIDSON AVE WAS IN A CAR THAT WAS STRUCK BY
            LIGHTNING. WINDOW SHATTERED AND PERSON TAKEN TO HOSPITAL
            FOR EVALUATION

&&

EVENT NUMBER BUF1100163

ZAFF
Local storm report, Jul 25, 4:46 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
446 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     LIGHTNING        2 ENE ORCHARD PARK      42.77N  78.71W
07/25/2011                   ERIE               NY   BROADCAST MEDIA

            HOME LOCATED ON STOUGHTON LN CAUGHT FIRE AFTER BEING
            STRUCK BY LIGHTNING. HOME SEVERELY DAMAGED.

&&

EVENT NUMBER BUF1100164

ZAFF
Local storm report, Jul 25, 5:13 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
513 PM EDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     LIGHTNING        1 WSW CLEVELAND HILL    42.94N  78.81W
07/25/2011                   ERIE               NY   BROADCAST MEDIA

            PERSON ON DAVIDSON AVE WAS IN A CAR THAT WAS STRUCK BY
            LIGHTNING. WINDOW SHATTERED AND PERSON TAKEN TO HOSPITAL
            FOR EVALUATION

1043 AM     TSTM WND DMG     EAST AURORA             42.77N  78.62W
07/25/2011                   ERIE               NY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN A HALF MILE WIDE SWATH FROM THE
            INTERSECTION OF 20A AND TRANSIT ROAD...SOUTHEAST THROUGH
            THE CITY

1045 AM     LIGHTNING        2 ENE ORCHARD PARK      42.77N  78.71W
07/25/2011                   ERIE               NY   BROADCAST MEDIA

            HOME LOCATED ON STOUGHTON LN CAUGHT FIRE AFTER BEING
            STRUCK BY LIGHTNING. HOME SEVERELY DAMAGED.

1050 AM     HAIL             EAST AURORA             42.77N  78.62W
07/25/2011  M1.00 INCH       ERIE               NY   LAW ENFORCEMENT

            EAST AURORA POLICE REPORTED HAIL ACCUMULATED IN THE
            CITY

1055 AM     HAIL             EAST AURORA             42.77N  78.62W
07/25/2011  E1.00 INCH       ERIE               NY   PUBLIC

            PUBLIC REPORT OF HAIL

1105 AM     TSTM WND DMG     2 NW CHAFFEE            42.58N  78.49W
07/25/2011                   ERIE               NY   PUBLIC

            ROW OF TREES ON RT 16 BETWEEN HOLLAND AND CHAFFEE

1130 AM     TSTM WND DMG     FREDONIA                42.44N  79.33W
07/25/2011                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TWO REPORTS OF TREES DOWN IN FREDONIA...ONE BLOCKING
            ROAD...THE OTHER A 10 FOOT HIGH TREE

1243 PM     TSTM WND DMG     1 S EAST SALAMANCA      42.16N  78.70W
07/25/2011                   CATTARAUGUS        NY   COCORAHS

            MULTIPLE TREES DOWN

0119 PM     TSTM WND DMG     BOLIVAR                 42.07N  78.17W
07/25/2011                   ALLEGANY           NY   911 CALL CENTER

            MULTIPLE TREES DOWN.

0128 PM     TSTM WND DMG     ALMA                    42.01N  78.05W
07/25/2011                   ALLEGANY           NY   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER BUF1100163 BUF1100156 BUF1100164 BUF1100157 BUF1100155
BUF1100158 BUF1100159 BUF1100160 BUF1100161 BUF1100162

ZAFF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 10:13 AM EDTSpecial Marine WarningBUF62 min
Jul 25, 10:48 AM EDTSevere Thunderstorm WarningBUFErie, Wyoming57 min
Jul 25, 11:07 AM EDTSpecial Marine WarningBUF23 min
Jul 25, 11:19 AM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Wyoming22 min
Jul 25, 12:00 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario45 min
Jul 25, 12:41 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus64 min
Jul 25, 3:49 PM EDTSmall Craft AdvisoryBUF37 hr
Jul 25, 4:06 PM EDTSpecial Weather StatementBUFErie, Wyoming39 min

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.